Existence of Positive Solution for a Nonlinear Weighted Bi-Harmonic System of Elliptic Partial Differential Equations via Fixed-Point Argument

  • - Md Asaduzzamana Department of Mathematics, Islamic University, Kushtia-7003, Bangladesh
  • Md Zulfikar Ali Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh
Keywords: Nonlinear weighted bi-harmonic system of elliptic partial differential equations; Priori solution estimates; Fixed-point argument;

Abstract

In this paper, we establish an existence criterion of positive solution for a nonlinear weighted bi-harmonic system of elliptic partial differential equations in the unit ball in Nn ( dimensionaleuclideanspace) The analysis of this paper is based on a topological method (a fixed-point argument). Initially, we establish a priori solution estimates, and then use a fixed-point theorem for deducing the existence of positive solutions. Finally, we prove a non-existence criterion as the complement of existence criterion.

GANIT J. Bangladesh Math. Soc.Vol. 40 (2020) 54-70

Downloads

Download data is not yet available.
Abstract
116
PDF
45
Published
2020-07-14
How to Cite
Md Asaduzzamana, -, & Ali, M. Z. (2020). Existence of Positive Solution for a Nonlinear Weighted Bi-Harmonic System of Elliptic Partial Differential Equations via Fixed-Point Argument. GANIT: Journal of Bangladesh Mathematical Society, 40(1), 54-70. https://doi.org/10.3329/ganit.v40i1.48195
Section
Articles